# SDR SWAA2016121410495

- Difficulty date: December 8, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 35,028 hours, 20,605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR LOWER CHORD WIGGLE PLATE CRACKED JUST INBOARD OF NR 6 FLAP TRACK.  R&R WIGGLE PLATE IAW SRM.
